# SDR IPXA2021090373491

- Difficulty date: September 2, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N452UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25473
- Aircraft time: 37,708 hours, 21,372 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: B, A

## Discrepancy

INSPECTION TYPE:N/A**DIVERSION*NO EMERG*A/C LANDED W/O INCIDENT*DURING FLAP RETRACTION ON DEPARTURE WHEN FLAPS UP SELECTED, EICAS MSG LE SLAT DISAGREE DISPLAYED LE SLAT DISAGREE CHECKLIST EXITED WHEN LE DISAGREEE MSG DID NOT EXTINGUISH WHEN LE ALTN FLAP SWITCH SELECTED. ACCOMPLISHED LE SLAT ASYMETRY CHECKFOLLOWED FIM 27-51-00-815-805 AND PERFORMED BITE TEST. MSG WAS CLEARED NO FURTHER MESSAGES SHOWN. FLAP/SLAT WERE RECYCLE AS PER AMM 27-81-00-862-045. NORMAL OPERATION OK
